# SDR 98ZZZX2812

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Rollers
- Condition: Worn
- Location: Riding Surface
- Part time: 4,604 hours
- Component: 643520500048
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SUBMITTER STATED THIS MDR AFFECTS S-64E MODEL.  ACFT WAS FLYING UNDER NORMAL CONDITIONS WHEN NR 1 AND NR 2 GEN WENT OFF-LINE AND INVERTER POWER WAS NEEDED FOR A/C TO RETURN TO LANDING.  INITIAL INSP REVEALED ALL WIRES CONNECTED AND CB'S IN CORRECT POSITIONS.  ALSO, NR 1 AND NR 2 GENERATOR SPLINED QUILL SHAFTS WERE SHEARED ALLOWING GEN DRIVE GEARS IN REAR ACCY COVER TO SPIN FREELY.  NEW SPLINED QUILL SHAFTS INSTALLED IN GENERATORS AND A/C CONTINUED IN SERVICE.  INVEST SHOWED EXCESS WEAR EXISITED RESULTING IN SLIPPAGE AND RE-ENGAGEMENT OF TTO FREE WHEEL UNIT.  SPLINED QUILL SHAFTS IN NR 1 AND NR 2 GENERATORS WERE BROKEN BECAUSE OF POLAR INERTIA OF GEN ROTORS WHEN TTO FREE WHEEL UNIT SLIPPED AND RE-ENGAGED.
